Results 1 to 2 of 2

Thread: Delayed side effects?

  1. #1
    Join Date
    Dec 2012
    Posts
    50

    Delayed side effects?

    Hello all hope you're feeling okay.

    I'm on my second month of Duloxetine, well day 33 to be exact and I feel horrible, physically more so than mentally although I don't feel the same mentally as I did a few days ago and I don't know what to think.

    Physical. My stomach feels like its full of acid, which is making me feel sick, more so than the early days of Duloxetine. My appetite has gone but having said that its not good anyway, but worse now. It's gurgling and making very odd noises which freaks that cat out if she's sitting on my lap lol. It also churns a lot, sort of like nervous stomach which makes me need the toilet frequently. All this has only started within the last few days, up till about Wednesday I felt reasonably well and was starting to feel a little bit optimistic about this med.

    Mentally wise. I can feel my anxiety building and I'm worrying about things again, now this could be due to the fact that someone has come back into my life (Monday) that I've not seen since Christmas, she's a very difficult woman for me to be around and to be honest I'm not that keen on her, I've known her since I was a child and in the past she has been quite nasty to me, but now I have to spend time with her because she's elderly and is ill and her family can't visit very often, so it's all down to me. So I'm hoping that both my physical and mental troubles are all down to her being around again (she was in and out of hospital since Christmas) and it'll all settle down again soon. But is it possible to have these problems as delayed side effects?

    Thanks for reading and sorry its a long post.

    Lynn.

  2. #2
    Join Date
    Dec 2012
    Posts
    1,995

    Re: Delayed side effects?

    Hi Lynn

    Sorry I missed your post.

    I've been on this drug since 10th April and I do have ups and downs.

    I still get anxious, but not as obsessive, I get stressed but recover quickly, so I think it's helping.

    Physically, on and off the side-effects return, the odd day of mild brain zaps, or awful nausea and "tunny troubles" but these things pass.

    Hopefully for you it's just a dip also.
    __________________
    Daily Medication for GAD: Amitriptyline 25mg and Mirtazapine 15mg

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. upping dosage-delayed side effects??
    By wize_guy in forum Escitalopram / Lexapro / Cipralex
    Replies: 17
    Last Post: 19-09-12, 07:18
  2. Delayed side effects?
    By jupiter28 in forum Citalopram / Celexa
    Replies: 1
    Last Post: 14-09-11, 10:41
  3. Please help, are delayed side effects possible?
    By Wilma101 in forum Fluoxetine / Prozac
    Replies: 2
    Last Post: 31-10-10, 13:48
  4. No Side Effects And No Effects....
    By 50cent84 in forum Sertraline / Zoloft / Lustral
    Replies: 4
    Last Post: 13-11-08, 04:43
  5. delayed side effects?
    By hjm70 in forum Medication
    Replies: 3
    Last Post: 02-09-06, 12:37

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •